русский

Known interactions between the following drugs: Aspirin, Caffeine and Dihydrocodeine, Cimetidine

2 interactions were found for the drugs you selected.

DIHYDROCODEINE BITARTRATE in Aspirin, Caffeine and Dihydrocodeine may interact with CIMETIDINE in Cimetidine
Cimetidine may block the breakdown of dihydrocodeine by the liver. If this happens, blood levels of dihydrocodeine could be increased and this could cause an increase in side effects. Side effects that may occur with the use of dihydrocodeine include drowsiness, dizziness, and confusion. Other more serious side effects include changes in blood pressure and heart rate, an abnormal heart rate, and breathing difficulties that can range from mild to life-threatening. If cimetidine and dihydrocodeine are used together, your doctor may want to monitor you closely for side effects. If you are experiencing problems, it may be necessary to discontinue therapy with dihydrocodeine. You may want to ask your healthcare provider about this potential interaction if you think you are having problems.

This interaction is poorly documented and is considered major in severity.

CIMETIDINE in Cimetidine may interact with CAFFEINE in Aspirin, Caffeine and Dihydrocodeine
Cimetidine may reduce the breakdown of caffeine by the liver. If this happens, blood levels of caffeine may be increased and this may cause intolerable or otherwise undesirable side effects. Side effects of excessive caffeine include nervousness, headaches, difficulty sleeping, nausea, and increased heart rate. If you are experiencing problems, it may be necessary to avoid caffeine or reduce the amount consumed. Discuss this potential interaction with your healthcare provider at your next appointment, or sooner if you think you are having problems.

This interaction is poorly documented and is considered minor in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2014 LetsDrug.com Contact